[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Problems!

I have a 507 as well and I was getting NO DELIVERY ALARMS quite frequently.
I would then disconnect from the cath and push the plunger till insulin
appeared at the end and then reconnect to the cath. That would work for a
while. I too sometimes changed my site several times thinking the problem
was the cath. Also it is in my opinion that sometimes hot weather can
affect the insulin and form enough tiny bubbles to clog the line.

I then switched to a shorter line 80cm compared to 110cm of old line
(Disetronic Tenders) and that seemed to take care of the problem.
Also before putting insulin in the syringe-pull and push the plunger in and
out twisting it as you go -this lubricates the syringe barrel (inside)
making it easier to pump the insulin through the line.
Willard Bell  [email @ redacted]

At 11:09 PM 8/3/98 -0500, you wrote:
>Hi, All--
>I need some help.  Tonight I got a no delivery alarm with my MM507.  It
>wasn't the bolus and basal simultaneous delivery.  The site is new, is
>absorbing well, and appears to be fine.  I opened up the back of the pump
>and moved the arms forward and then back into position.  Didn't see
>anything odd.  Do I dare go to bed without doing anything else?  And, if
>not, what do I do?
>Also, yesterday I inserted a Sil.  I must have done it wrong because
>shortly afterwards my BG went up to 400!  I'm getting pretty stable, and
>almost never go over 250 unless I've done something really stupid, like
>forgetting to bolus.  I didn't forget, and there were no other external
>circumstances that could account for this.
>I KNOW I did not insert at too steep an angle.  Would inserting at too
>shallow an angle cause this?  What else might cause it?  Has anyone else
>had this happen with their Sils?
>I'm really frustrated.  The Sils are much more comfortable, but I'm having
>a devil of a time getting them in correctly.  I have gone over the
>instructions provided by MiniMed, as well as all the helpful hints provided
>by the members of this list.  But I just can't seem to get this right.  And
>I can't deal with having to worry that my BGs are going to shoot up to 400!
>Some help would be much appreciated.  Or some encouragement or sympathy.  I
>can't believe I am the only person this has ever happened to.  I'm gonna
>get some kind of a complex if I can't figure this out!
>--Laurel (pumping since 5/15/98)
>Insulin-Pumpers website http://www.bizsystems.com/Diabetes/

Insulin-Pumpers website http://www.bizsystems.com/Diabetes/